Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (79 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 157–166
DOI: 10.4171/RSMUP/120-10

Published online: 2008-12-31

Bar Billiards and Poncelet's Porism

Witold Mozgawa[1]

(1) Uniwersytet Marii Curie-Skłodowskiej, Lublin, Poland

We prove that for a given oval C there exist ovals Cin and Cout, inside and outside of C, such that the pairs (C,Cin) and (Cout,C) satisfy the Poncelet's porism for almost any number of reflections in their bar billiards.

No keywords available for this article.

Mozgawa Witold: Bar Billiards and Poncelet's Porism. Rend. Sem. Mat. Univ. Padova 120 (2008), 157-166. doi: 10.4171/RSMUP/120-10